# SDR USAA2010030490495

- Difficulty date: February 12, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 31,636 hours, 11,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D531120872009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN FR12 TO FR24 Y254.  REPLACED FLOOR SUPPORT BETWEEN FR12 TO FR24 Y254 IAW A320 SRM 51-71-11.
